# SDR 98ZZZX3142

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3045S
- Make and model: Slnsby T67M260
- Aircraft serial: 2142
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Hose
- Part number: 12636052
- Condition: Loose
- Location: Fuel Cell
- Part time: 731 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENGINE QUIT WHILE PERFORMING AN ENGINE GROUND RUN-UP.  DEFUELED AIRCRAFT AND OPENED FUEL TANK FOR INSPECTION.  THE FUEL FLAP TUB WAS REMOVED FOR INSPECTION AND AN AIR PRESSURE CHECK WAS PERFORMED.  FOUND AN AIR LEAK AT THE SCREW CLAMP SECURING THE FUEL HOSE AT THE NON-RETURN VALVE.  THE HOSE HAD STRETCHED IN TIME AND LOST ITS SEAL.  IT WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.  RECOMMEND A BETTER METHOD OF SECURING HOSE TO NON-RETURN VALVE.
